Approximation in Area of Graphs with Isolated Singularities.
Manuscripta mathematica, Tome 88 (1995) no. 1, pp. 135-146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1995__88_1_156116,
author = {Domenico Mucci},
title = {Approximation in {Area} of {Graphs} with {Isolated} {Singularities.}},
journal = {Manuscripta mathematica},
pages = {135--146},
year = {1995},
volume = {88},
number = {1},
zbl = {0876.49036},
url = {http://geodesic.mathdoc.fr/item/MM2_1995__88_1_156116/}
}
Domenico Mucci. Approximation in Area of Graphs with Isolated Singularities.. Manuscripta mathematica, Tome 88 (1995) no. 1, pp. 135-146. http://geodesic.mathdoc.fr/item/MM2_1995__88_1_156116/